# SDR CALA9601362

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Flange
- Condition: Galled
- Location: Bs 663-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT KEEL BEAM FAYING FLANGE FROM BS 663 TO BS 727 GALLED ON LOWER SURFACE AND WORN AROUND FASTENER HOLES ON UPPER SURFACE.  A REPAIR STRAP WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2 AND ECRA 5310-03324.
